top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Max Strength Cold & Flu Capsules 8

Product code: 2531119
  • General Sales List Medicine
£2.40
(incl VAT)
Lemsip Cold + Flu Max Strength is a powerful and effective cold and flu remedy.

Lemsip Cold and Flu Max Strength Capsules - Maximum strength formula - Contains Paracetamol 500mg and Phenylephrine Hydrochloride 6.1mg.

Provides relief from:Directions for Use:
For oral use Lemsip Max Plus Cold and Flu caps should be swallowed whole with water.

Dosage:
Adults and children aged 12 and over2 capsules to be taken every 4-6 hoursDo not exceed 8 capsules in 24 hours


Caution:
Do not give to children under 12 years of age.
Please read the information leaflet before taking this medicine.
Do not take with any other paracetamol-containing products.

Active Ingredients:
Paracetamol 500mg, Phenylephrine hydrochloride 6.1mg.
Other Ingredients: Starch., Croscarmellose Sodium, Sodium Laurilsulfate, Magnesium Stearate, Sterilised talc, Gelatin, titanium Dioxide (E171), Patent Blue V (E131), Erythrosine 9E127) Shellac and Quinoline yellow (E104).